# SDR MASA20211221625

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: CC690385011
- Part serial: NA
- Condition: None
- Location: Side Seal Carrie
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND AFT SEAL CARRIERS OF THE AFT SERVICE DOOR PLUG WAS FOUND TO HAVE (2) CRACKS. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 52-46-07 FIG. 52-46-07-991-801, ITEM 4 AND 5 (REV. 38 DATED JUL. 9, 2021 ).  DEFECT LOCATION: SIDE SEAL CAREER, AFT SERVICE DOOR PLUG
